MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT 12/14 TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT 12/14 TAPER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 12/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 00631004832 liner 10 degree elevated rim 32 mm i.D.Lot#: 64151274.Catalog#: 00620004822 shell porous with cluster holes 48 mm o.D.Lot#: 64044652.Catalog#: 00625006530 bone screw self-tapping 6.5 mm dia.30 mm length lot#: 64124015.Catalog#: 00625006525 bone screw self-tapping 6.5 mm dia.25 mm length lot#: 64117736.Catalog#: 00785801157 sleeve vh proximal centralizer size 11 assemble with bone cement lot#: 63410857.Catalog#: 00785901100 centralizer 11 mm o.D.Lot#: 63552469.Catalog#: 9632-003-000 femoral cement restrictor lot#: 017081335.Catalog#: 3105-040 smartest gmv endurance gentamicin bone cement lot#: 8690368.Report source: foreign: (b)(6).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00021.
 
Event or Problem Description
It was reported that approximately 10 months post implantation, the patient fell from bed and experienced a dislocation.It was further reported that the patient underwent a closed reduction procedure on an unknown date due to recurrent dislocations.The patient has been indicated for a revision procedure using a custom device; however, no revision procedure has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h2, h3, h6, h10 the event was confirmed with radiographs received.Radiographs were provided and reviewed by a health care professional.Review of the radiographs identified the following: dislocation of the right hip arthroplasty.No further evaluation could be performed with the images provided.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL HEAD STERILE PRODUCT 12/14 TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11292161
Report Number0002648920-2021-00022
Device Sequence Number11969740
Product Code LPH
UDI-Device Identifier00889024144675
UDI-Public(01)00889024144675(17)280831(10)64123511
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801803202
Device Lot Number64123511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight60